# SDR FDEA201607072313

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,094 hours, 40,103 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Dowel Pin
- Part number: NSL6051501
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE NOSE COWL INNER BARREL ACCOUSTIC PANEL REPAIR DOUBLER AT 6:00 AFT OF LIP.  REPAIR FASTENERS ARE NOT FLUSH.  R & R DOUBLER AND INSTALLED WITH FLUSH FASTENERS IAW SRM 54-11-00, FIG C.
